# SDR AALA2009032100621

- Difficulty date: March 21, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- Aircraft time: 66,434 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Portable Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD ENTRY PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY.
